On equicontinuous families of mappings of metric spaces

Abstract

UDC 517.5

We obtain analogs of results on equicontinuity of families of quasiregular mappings that take no values from a fixed continuum.
We prove that these families are equicontinuous whenever the quasiconformity characteristics of the mappings have a finite mean oscillation at every inner point.
In this context, we also prove the equicontinuity of generalized quasiisometries of Riemannian manifolds.

References

O. Martio, S. Rickman, J. Väisälä,¨ Distortion and singularities of quasiregular mappings, Ann. Acad. Sci. Fenn. Ser. A1, 465, 1 – 13 (1970).

S. Rickman, Quasiregular mappings, Results Math. Related Areas (3), 26, Springer-Verlag, Berlin (1993), https://doi.org/10.1007/978-3-642-78201-5

J. Väisälä,¨ Lectures on $n$-dimensional quasiconformal mappings, Lect. Notes Math., 229, Springer-Verlag, Berlin etc. (1971).

M. Cristea, Open discrete mappings having local $ACL^n$ inverses, Complex Variables and Elliptic Equat., 55, № 1-3, 61 – 90 (2010), https://doi.org/10.1080/17476930902998985

V. Ryazanov, E. Sevost’yanov, Toward the theory of ring $Q$-homeomorphisms, Israel J. Math., 168, 101 – 118 (2008), https://doi.org/10.1007/s11856-008-1058-2

E. A. Sevost`yanov, О равностепенно непрерывных семействах отображений, не принимающих значения из переменного множества (Russian) [[O ravnostepenno neprery`vny`kh semejstvakh otobrazhenij, ne prinimayushhikh znacheniya iz peremennogo mnozhestva]], Ukr. mat. zhurn., 66, № 3, 361 – 370 (2014).

J. Heinonen, Lectures on analysis on metric spaces, Springer Science+Business Media, New York (2001), https://doi.org/10.1007/978-1-4613-0131-8

O. Martio, V. Ryazanov, U. Srebro, E. Yakubov, Moduli in modern mapping theory, Springer Science + Business Media, LLC, New York (2009).

D. P. Il`yutko, E. A. Sevost`yanov, Об открытых дискретных отображениях с неограниченной характеристикой на римановых многообразиях (Russian) [[Ob otkry`ty`kh diskretny`kh otobrazheniyakh s neogranichennoj kharakteristikoj na rimanovy`kh mnogoobraziyakh]], Mat. sb., 207, № 4, 65 – 112 (2016).

E. A. Sevost`yanov, О локальном и граничном поведении отображений в метрических пространствах (Russian) [[O lokal`nom i granichnom povedenii otobrazhenij v metricheskikh prostranstvakh]], Algebra i analiz, 28, № 6, 118 – 146 (2016).

E. A. Sevost’yanov, A. A. Markysh, On Sokhotski – Casorati – Weierstrass theorem on metric spaces, Complex Variables and Elliptic Equat., 64, № 12, 1973 – 1993 (2019), https://doi.org/10.1080/17476933.2018.1557155

P. Montel`, Нормальные семейства аналитических функций (Russian) [[Normal`ny`e semejstva analiticheskikh funkczij]], ONTI NKTP SSSR, Moskva, Leningrad (1936).

M. Berzhe, Geometriya, t. 1, Mir, Moskva , (1984).

Y. Burtscher Annegret, Length structures on manifolds with continuous Riemannian metrics, New York J. Math., 21, 273 – 296 (2015), http://nyjm.albany.edu:8000/j/2015/21_273.html

J. M. Lee, Riemannian manifolds: an introduction to curvature, Springer, New York (1997), https://doi.org/10.1007/b98852

T. Adamowicz, N. Shanmugalingam, Non-conformal Loewner type estimates for modulus of curve families, Ann. Acad. Sci. Fenn. Math., 35, no. 2, 609 – 626 (2010), https://doi.org/10.5186/aasfm.2010.3538

G. Federer, Геометрическая теория меры (Russian) [[Geometricheskaya teoriya mery`]], Nauka, Moskva, (1987).

A. Grigor’yan, Isoperimetric inequalities and capacities on Riemannian manifolds. The Maz’ya anniversary collection, Vol. 1, 139 – 153 (1998); Oper. Theory Adv. and Appl., 109, Birkhauser, Basel (1999). ¨

K. Kuratovskij, Топология (Russian) [[Topologiya]], t. 2, Mir, Moskva (1969).

D. P. Il`yutko, E. A. Sevost`yanov, О граничном поведении открытых дискретных отображений на римановых многообразиях (Russian) [[O granichnom povedenii otkry`ty`kh diskretny`kh otobrazhenij na rimanovy`kh mnogoobraziyakh]], Mat. sb., 209, № 5, 3 – 53 (2018).

E. A. Poleczkij, Метод модулей для негомеоморфных квазиконформных отображений (Russian) [[Metod modulej dlya negomeomorfny`kh kvazikonformny`kh otobrazhenij]], Mat. sb., 83, № 2, 261 – 272 (1970).

R. R. Salimov, E. A. Sevost’yanov, The Poletskii and Väisälä inequalities for the mappings with ¨ $(p, q)$-distortion, Complex Variables and Elliptic Equat., 59, № 2, 217 – 231 (2014), https://doi.org/10.1080/17476933.2012.731397

E. A. Sevost’yanov, О равностепенной непрерывности гомеоморфизмов с неограниченной характеристикой (Russian) [[O ravnostepennoj neprery`vnosti gomeomorfizmov s neogranichennoj kharakteristikoj]], Mat. tr., 15, № 1, 178 – 204 (2012).

V. Ryazanov, S. Volkov, On the boundary behavior of mappings in the class $W^{1,1}_{rm loc}$ on Riemann surfaces, Complex Anal. and Operator Theory, 11, 1503 – 1520 (2017), https://doi.org/10.1007/s11785-016-0618-4

E. Sevost’yanov, On boundary extension of mappings in metric spaces in the terms of prime ends, Ann. Acad. Sci. Fenn. Math., 44, № 1, 65 – 90 (2019), https://doi.org/10.5186/aasfm.2019.4405

Published
16.10.2020
How to Cite
Sevost’yanovE. A., SkvortsovS. O., and PetrovE. A. “On Equicontinuous Families of Mappings of Metric Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 72, no. 10, Oct. 2020, pp. 1418 -31, doi:10.37863/umzh.v72i10.1075.
Section
Research articles